# SDR USAA2013032000007

- Difficulty date: March 19, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 59,748 hours, 8,824 cycles
- System (JASC): 2330 · Entertainment System
- Part: Video Monitor
- Part number: RDFW779019
- Condition: Smoke
- Location: Seat 41c
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 705  ENROUTE.  PASSENGER OBSERVED VIDEO SCREEN SMOKING AT SEAT 41C.   REPLACED THE SEAT VIDEO MONITOR.
